# SDR YENA201708240690

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 55,201 hours, 19,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 007093
- Condition: Failed
- Location: Emergency Lights
- Part time: 39,849 hours, 13,975 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST GROUND POWER AFTER PARKING EMERGENCY EXIT LIGHT AT MID CABIN ISLE WAS NOT WORKING WHILE ON EMERGENCY POWER. WORKS FINE WITH NORMAL POWER.  R & R THE ESPU AND EMERGENCY LIGHT BATTERY.  SHOWED EVIDENCE OF A CELL THAT HAD SHORTED AND BURNED. FAULT REMOVED IAW AMM 33-51-38.
